MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P LAT STEM SIZE 5

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P LAT STEM SIZE 5
Model Number 01.12.145
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17-dec-2024.Lot 2200473: (b)(4) items manufactured and released on 13-jun-2022.Expiration date: 2027-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Addiitonal items involved in the event, batch review performed on 17-dec-2024.Liner: versafitcup dm 01.26.2856mhc double mobility hc liner ø 56/28 (k143453) lot.2302834 lot 2302834: (b)(4) items manufactured and released on 12-apr-2023.Expiration date: 2028-03-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Ball heads: mectacer 01.29.230h head biolox option ø 28 (k131518) lot.2315673 lot 2315673: (b)(4) items manufactured and released on 06-jul-2023.Expiration date: 2028-06-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Cup: mpact 01.32.156mb double mobility acetabular shell ø56 (k143453) lot.2246659 lot 2246659: (b)(4) items manufactured and released on 31-may-2023.Expiration date: 2028-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 3 months after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon removed all medacta hardware and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P LAT STEM SIZE 5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21033879
Report Number3005180920-2024-01042
Device Sequence Number9155733
Product Code LZO
UDI-Device Identifier07630040720571
UDI-Public07630040720571
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.145
Device Lot Number2200473
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite